Well, ladies and/or gents cause it doesnt really matter, cause men get them too. Got a good old yeast infection and DID get Diflucan from the doctor. The problem: it is the scrip that you take only one pill and that should cure it.
My question: my Lyme doctor also prescribed it for me but it I believe was in a smaller dosage and for ten days or something like that.
What do you think will happen if i take the high dose diflucan. It is Fluconazole (generic) 150 mg tablet GLN.
Should I call the LLMD on this one before taking it?
Thank you, Lemonhead
Posted by Penn92 (Member # 9207) on :
150mg.? That's not a high dose, so I say go ahead and take it. I took 100mg daily for a month and my 9yo has been taking 50mg daily for three months now. I doubt it'll take care of your issue in only one dose, but it isn't going to hurt you.
Posted by dmc (Member # 5102) on :
my llmd rxd 100mg 2Xday. Continously....it helps lyme. Don't see how low dose or one pill gonna help.
I do get bloodwork to check liver etc.
Posted by Visual Afterimage Man (Member # 10435) on :
I'm on 400 mg once per day. It's a good drug.
Posted by randibear (Member # 11290) on :
One pill -- no way. At first I got 200 mg for two weeks. Unfortunately, it's back.
I go next Monday for appt. My doc said to have levels checked monthly on diflucan -- it gets processed through the liver and that can be tough on some people (ME!)..
I'm beginning to think anybody on antibiotics should take diflucan daily,otherwise, you'll never get rid of it.
Posted by MariaA (Member # 9128) on :
Some antibiotics are hard on the liver, and diflucan is definitely hard on the liver, so be careful with just indescriminately mixing the two (such as if you have a prescription for it while on one antibiotic and then change antibiotics).
Liver enzyme tests aren't too expensive to get done, though.
Posted by Aniek (Member # 5374) on :
If it's for a vaginal yeast infection, unrelated to long-term antibiotic use, then one dose is usually effective.
If it's a chronic issue because of an imbalance in flora, caused by antibiotics or another cause, then one dose won't help.
Either way, it usually gets worse before you get better. Diflucan will cause a yeast herx. Expect itching and fatigue in the first 24 hours.
Posted by Kayda (Member # 10565) on :
That's not a high dose. I was on 200mg per day for 3 mos. Did extremely well with it and wish I could've stayed on it longer. I knew a guy who was on it for 18 months at 200mg. a day. No problems for him either.